# SDR AALA20150514009

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 47,261 hours, 22,445 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: 9937490502
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  STOP DRILLED CRACK & INSTALLED FORMER DOUBLER IAW WC 57-98-03.
